MathSciNet Relay Station
MathSciNet bibliographic data
MR2317646 (2008g:60069) 60F10 (60G57 82B05 82B44)
Fedrigo, M.; Flandoli, F.; Morandin, F. A large deviation principle for the free energy of random Gibbs measures with application to the REM. Ann. Mat. Pura Appl. (4) 186 (2007), no. 3, 381–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement